# SDR 97ZZZX1339

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7008138903
- Condition: Failed
- Location: Nr 1 Autopilot
- Component: FZ710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AUTOPILOT WOULD NOT COME ON LINE.
